# SDR 7C7A2018050200402

- Difficulty date: May 2, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,597 hours, 55,202 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AUTOMATED ENGINE MONITORING SYSTEM HAS REPORTED OVER-TEMPERATURE IN DEPARTURE OUT OF YYC.  EXCEEDED 816C FOR 104 SECONDS.
